Patient :I have noticed I've had swollen lymph nodes in my groin for almost a year and on my vulva I have weird skin textures it doesn't look very different than the rest of my skin it just feels a weird texture and it won't go away and also I've been getting more of these weird skin patches that won't go away. What could this possibly be
Thank you for your medical query at AskTheDoctor.com
I understand your concern.
A long-standing vulval candidiasis can change the skin texture and also increase the chances of superimposed bacterial infections, causing the enlargement of lymph nodes.
I will advise you to consult your gynecologist who can examine you physically and if required suggest you Fluconazole based on the examination findings.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.